# SDR IPXA2025111106150

- Difficulty date: October 16, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA73491
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT. CEILING AREA, SEAT TRACK HAS CRACK LOCATED BETWEEN STA859 AND 879, RBL 75.   INSTALLED SEAT TRACK SECTION AT MAIN CABIN BS 859 - 879 RBL 75 IAW SRM 53-00-52-2R-1. ACCOMPLISHED REPAIR IAW SRM 53-00-52-2R-1, REPAIR 1, REV 72.
